# SDR SCNA20230314103

- Difficulty date: February 25, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Baffle
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT FWD CARGO BAY BAFFLE LH SIDE AT STATION 460 - STA480 IS DAMAGED.  RESOLUTION: REMOVED AND INSTALLED REPLACEMENT FWD CARGO BAY BAFFLE LH SIDE AT STA460 - STA480 IAW BOEING SRM 51-40-02-06-0 AND BOEING DWG #143A7505 REV: -.
